American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Todor Tsankov. Automatic continuity for the unitary group. Proc. Amer. Math. Soc. 141 (2013) 3673-3680.
Abstract, references, and article information   
View Article: PDF

[2] Isidore Fleischer. Functional representation of vector lattices . Proc. Amer. Math. Soc. 108 (1990) 471-478. MR 993750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gerhard Gierz. A compact semilattice on the Hilbert cube with no interval homomorphism . Proc. Amer. Math. Soc. 101 (1987) 592-594. MR 911014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gabriele H. Greco. Uniform order-convergence for complete lattices . Proc. Amer. Math. Soc. 90 (1984) 657-658. MR 733422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. R. Brown and J. W. Stepp. Inner points and breadth in certain compact semilattices . Proc. Amer. Math. Soc. 84 (1982) 581-587. MR 643754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1